Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 34, NWS Fort Worth, TX

April 10, 2011Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2011, 9:59 PM CDT for Parker County, Tarrant County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 9:59 PM CDT (02:59 UTC)
Expired
Apr 10, 2011, 10:34 PM CDT
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 30 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 10:17 PM CDTHAIL 1.75Lake Worth, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:02 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WUUS54 KFWD 110259
SVRFWD
TXC367-439-110400-
/O.NEW.KFWD.SV.W.0034.110411T0259Z-110411T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ANNETTA...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLOW PARK AND ALEDO AROUND 1005 PM
  BENBROOK AROUND 1010 PM
  WHITE SETTLEMENT...SPRINGTOWN AND EDGECLIFF AROUND 1015 PM
  LAKESIDE...LAKE WORTH...AZLE AND PELICAN BAY AROUND 1020 PM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 44 AND 68...
I-20 BETWEEN MILE MARKERS 415 AND 439...
I-30 BETWEEN MILE MARKERS 1 AND 31...
I-820 BETWEEN MILE MARKERS 1 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9703 3275 9704 3256 9756 3256 9764
      3299 9769 3300 9753
TIME...MOT...LOC 0259Z 231DEG 39KT 3271 9769

$$


85/NH
2 follow-up statements
366 
WWUS54 KFWD 110317
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT SUN APR 10 2011

TXC367-110327-
/O.CAN.KFWD.SV.W.0034.000000T0000Z-110411T0400Z/
PARKER TX-
1017 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PARKER COUNTY IS
CANCELLED...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 416 AND 423...
I-30 NEAR MILE MARKER 1.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9703 3275 9704 3269 9728 3273 9750
      3278 9755 3289 9754 3299 9738
TIME...MOT...LOC 0317Z 231DEG 39KT 3283 9751

$$

TXC439-110400-
/O.CON.KFWD.SV.W.0034.000000T0000Z-110411T0400Z/
TARRANT TX-
1017 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN TARRANT COUNTY...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAGLE MOUNTAIN AND FORT WORTH AROUND 1025 PM CDT...
  BLUE MOUND AND HALTOM CITY AROUND 1030 PM CDT...
  HASLET...WATAUGA...NORTH RICHLAND HILLS AND RICHLAND HILLS AROUND
  1035 PM CDT...
  KELLER AND COLLEYVILLE AROUND 1040 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 67...
I-30 BETWEEN MILE MARKERS 5 AND 31...
I-820 BETWEEN MILE MARKERS 3 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9703 3275 9704 3269 9728 3273 9750
      3278 9755 3289 9754 3299 9738
TIME...MOT...LOC 0317Z 231DEG 39KT 3283 9751

$$
556 
WWUS54 KFWD 110334
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT SUN APR 10 2011

TXC439-110344-
/O.CAN.KFWD.SV.W.0034.000000T0000Z-110411T0400Z/
TARRANT TX-
1034 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TARRANT COUNTY IS
CANCELLED...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 67...
I-30 BETWEEN MILE MARKERS 5 AND 31...
I-820 BETWEEN MILE MARKERS 3 AND 33.

AT 1034 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9703 3275 9704 3269 9728 3273 9750
      3278 9755 3289 9754 3299 9738
TIME...MOT...LOC 0334Z 231DEG 39KT 3294 9734

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:03 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 10, 6:03 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT SUN APR 10 2011

.UPDATE...
WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST
SINCE REFLICTIVITY STARTING TO APPEAR IN JACK COUNTY. 84

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/
IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS
ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS
PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER
AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM
NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A
POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS
TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING
ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING
THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE
RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT
BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER.

THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN
SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION
WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL
HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE
/BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM
CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM.
OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED
THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE
750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND
500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY
STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF
THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE
FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE
EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS
OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS
BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A
BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED
FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD
PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD
FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS
WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN
SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE
SOME LOW POPS IN THE FAR EAST EARLY MON AM.

GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH
COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS
MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW
TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN
HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY
SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE
MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS
THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE
LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND
WILL CONTINUE WITH VERY LOW POPS EAST OF I-35.

LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR
WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE
NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR
INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK.
WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN
REMAINS TO BE SEEN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  79  52  81  56 /  60  10   0   0   0
WACO, TX              60  80  48  81  54 /  50  10   0   0   0
PARIS, TX             64  76  48  76  51 /  60  20   0   0   0
DENTON, TX            55  78  43  81  52 /  50   5   0   0   0
MCKINNEY, TX          60  78  43  79  50 /  60  10   0   0   0
DALLAS, TX            62  79  54  81  57 /  60  10   0   0   0
TERRELL, TX           62  77  48  80  54 /  50  10   0   0   0
CORSICANA, TX         64  80  52  80  55 /  50  10   0   0   0
TEMPLE, TX            60  82  49  81  54 /  50  10   0   0   0
MINERAL WELLS, TX     51  78  46  80  51 /  20   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 10, 7:07 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT SUN APR 10 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
707 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG
AND WEST OF A LINE FROM LAMPASAS TO HILLSBORO TO COOPER.

SCATTERED THUNDERSTORMS ALONG A COLD FRONT ARE EXPECTED TO
INCREASE IN COVERAGE THIS EVENING AND LATER TONIGHT AS THEY SWEEP
EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE
HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 10, 8:32 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT SUN APR 10 2011

TXZ101-102-117-110200-
JACK TX-WISE TX-PARKER TX-
832 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  NORTHWESTERN PARKER COUNTY
  WISE COUNTY

AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF MINERAL WELLS...MOVING
NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE...COTTONDALE...POOLVILLE
AND MINERAL WELLS STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3343 9755 3343 9739 3343 9738 3324 9738
      3287 9778 3279 9805 3319 9806 3344 9764
      3344 9756
TIME...MOT...LOC 0132Z 224DEG 38KT 3299 9785
Local storm report, Apr 10, 8:34 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT SUN APR 10 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             10 E PERRIN             33.03N  97.90W
04/10/2011  E0.88 INCH       WISE               TX   TRAINED SPOTTER

            EAST OF PERRIN
Special weather statement, Apr 10, 8:49 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN APR 10 2011

TXZ115-116-129-130-110215-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-ERATH TX-
849 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY
  NORTHWESTERN ERATH COUNTY
  PALO PINTO COUNTY
  EASTERN STEPHENS COUNTY

AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
MINERAL WELLS TO 14 MILES SOUTH OF EASTLAND...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CISCO...EASTLAND...
GORDON...GORMAN...MINERAL WELLS...RANGER...RISING STAR...HUCKABAY...
NECESSITY AND POSSUM KINGDOM STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3229 9905 3295 9859 3287 9806 3251 9806
      3231 9832 3222 9852 3226 9856 3208 9892
      3211 9908
TIME...MOT...LOC 0150Z 219DEG 36KT 3280 9824 3224 9879
Special weather statement, Apr 10, 9:09 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT SUN APR 10 2011

TXZ116-130-110245-
PALO PINTO TX-ERATH TX-
909 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ERATH COUNTY
  SOUTHEASTERN PALO PINTO COUNTY

AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...MINERAL WELLS AND
HUCKABAY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3283 9825 3286 9806 3252 9806 3222 9848
      3229 9849 3231 9847 3251 9847 3252 9850
TIME...MOT...LOC 0210Z 228DEG 41KT 3249 9827
Special weather statement, Apr 10, 9:38 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT SUN APR 10 2011

TXZ101-110315-
JACK TX-
938 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY

AT 938 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF JACKSBORO...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3344 9798 3343 9792 3323 9792 3307 9805
      3316 9823 3344 9805 3347 9804 3347 9799
TIME...MOT...LOC 0238Z 210DEG 37KT 3319 9809
Special weather statement, Apr 10, 9:56 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
956 PM CDT SUN APR 10 2011

TXZ091-101-102-110330-
MONTAGUE TX-JACK TX-WISE TX-
956 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN JACK COUNTY
  MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF JACKSBORO...MOVING
NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE AND NOCONA.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3368 9751 3322 9787 3325 9792 3324 9809
      3342 9810 3346 9798 3380 9773
TIME...MOT...LOC 0257Z 214DEG 41KT 3337 9792

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 10, 7:17 PM CDTSpecial Weather StatementFWDMontague28 min
Apr 10, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Apr 10, 7:42 PM CDTSpecial Weather StatementFWDCooke, Montague33 min
Apr 10, 7:48 PM CDTSevere Thunderstorm WarningFWDEastland57 min
Apr 10, 8:13 PM CDTSpecial Weather StatementFWDCooke32 min
Apr 10, 8:18 PM CDTSpecial Weather StatementFWDWise27 min
Apr 10, 8:32 PM CDTSpecial Weather StatementFWDWise28 min
Apr 10, 8:49 PM CDTSpecial Weather StatementFWDEastland, Palo Pinto26 min
Apr 10, 9:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 10, 9:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 10, 9:38 PM CDTSpecial Weather StatementFWDJack37 min
Apr 10, 9:47 PM CDTTornado WarningFWDParker22 min
Apr 10, 9:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 10, 10:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
Apr 10, 10:20 PM CDTSevere Thunderstorm WarningFWDErath34 min
Apr 10, 10:45 PM CDTSpecial Weather StatementFWDGrayson30 min
Apr 10, 11:04 PM CDTSpecial Weather StatementFWDEastland26 min
Apr 10, 11:17 PM CDTSpecial Weather StatementFWDDenton, Parker, Wise28 min
Apr 10, 11:22 PM CDTSevere Thunderstorm WarningFWDMills68 min
Apr 10, 11:52 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills53 min
Apr 10, 11:53 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant37 min
Apr 11, 12:05 AM CDTSevere Thunderstorm WarningFWDGrayson39 min
Apr 11, 12:23 AM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 12:25 AM CDTTornado WarningFWDHamilton20 min
Apr 11, 12:28 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Apr 11, 12:41 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Apr 11, 12:47 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell41 min
Apr 11, 12:55 AM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 11, 1:15 AM CDTTornado WarningFWDJohnson21 min
Apr 11, 1:23 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro51 min
Apr 11, 1:34 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Apr 11, 1:35 AM CDTTornado WarningFWDEllis25 min
Apr 11, 1:53 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman52 min
Apr 11, 2:01 AM CDTTornado WarningFWDDallas, Kaufman30 min
Apr 11, 2:13 AM CDTTornado WarningFWDHunt, Kaufman, Rockwall35 min
Apr 11, 2:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 11, 2:38 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt52 min
Apr 11, 2:59 AM CDTSpecial Weather StatementFWDNavarro31 min
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDHenderson33 min
Apr 11, 4:07 AM CDTSpecial Weather StatementFWDHenderson23 min
Apr 11, 4:14 AM CDTSpecial Weather StatementFWDFalls31 min
Apr 11, 5:05 AM CDTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.